MathSciNet Relay Station
MathSciNet bibliographic data
MR2990085 47B20
Budzyński, Piotr; Jabłoński, Zenon Jan; Jung, Il Bong; Stochel, Jan Unbounded subnormal weighted shifts on directed trees. II. J. Math. Anal. Appl. 398 (2013), no. 2, 600–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement